# SDR DALA2024012201004

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 89,206 hours, 29,010 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5635 - DIV/DE - TO MCO DUE TO LT GEN OFF INDICATION AND APU ON MEL. CORRECTIVE ACTION: REPLACED GEN FEEDER HARNESS, PYLON RECEPTACLE AND IDG.
